# SDR UIEA2019041093839

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,184 hours, 16,106 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER LANDING. 2 ATTEMPTS MADE, BOTH UNSUCCESSFUL STARTS. ( PERFORMED FIM 49-11 FT 987 APU BITE PROCEDURE, "START ABORTED" FAULT, CLEARED MESSAGE. PERFORMED OPS CHECK OF APU IAW AMM 49-11-00. OPS CHECK GOOD. NO MESSAGE PRESENT, RAN FOR 15 MINUTES 2X TIMES. )
